Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 186361, 10 pages
http://dx.doi.org/10.1155/2012/186361
Research Article

Existence of Almost Periodic Solutions to 𝑁 th-Order Neutral Differential Equations with Piecewise Constant Arguments

Department of Mathematics, Huizhou University, Huizhou 516007, China

Received 12 November 2011; Accepted 12 December 2011

Academic Editor: Simeon Reich

Copyright © 2012 Rong-Kun Zhuang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Yuan, β€œThe existence of almost periodic solutions to two-dimensional neutral differential equations with piecewise constant argument,” Scientia Sinica A, vol. 27, no. 10, pp. 873–881, 1997. View at Google Scholar
  2. Z. Li and M. He, β€œThe existence of almost periodic solutions of second order neutral differential equations with piecewise constant argument,” Northeastern Mathematical Journal, vol. 15, no. 3, pp. 369–378, 1999. View at Google Scholar Β· View at Zentralblatt MATH
  3. G. Seifert, β€œSecond-order neutral delay-differential equations with piecewise constant time dependence,” Journal of Mathematical Analysis and Applications, vol. 281, no. 1, pp. 1–9, 2003. View at Google Scholar Β· View at Zentralblatt MATH
  4. R. Yuan, β€œA new almost periodic type of solutions of second order neutral delay differential equations with piecewise constant argument,” Science in China. Series A, vol. 43, no. 4, pp. 371–383, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. R. Yuan, β€œPseudo-almost periodic solutions of second-order neutral delay differential equations with piecewise constant argument,” Nonlinear Analysis. Theory, Methods & Applications, vol. 41, pp. 871–890, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. K. L. Cooke and J. Wiener, β€œA survey of differential equations with piecewise continuous arguments,” in Delay Differential Equations and Dynamical Systems, vol. 1475, pp. 1–15, Springer, Berlin, Germany, 1991. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974.